MathSciNet Relay Station
MathSciNet bibliographic data
MR2665121 47H10
Samet, Bessem Discussion on "A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces'' by A. Branciari [MR1771669]. Publ. Math. Debrecen 76 (2010), no. 3-4, 493–494.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement